Jump to content
ClusterBusters
Newbie13

Question about fatigue

Recommended Posts

Hi all, 

I mentioned before that I'm experiencing my first cluster cycle, pain free for 6 days thanks to pred, ramping up on verap. 

I feel horribly drained- both physically and cognitively. It takes everything I've got to do a normal work day. Is this normal during pain free periods? Assuming that this cycle ends, how long does it take to feel normal again? I haven't been able to do anything more physical than a walk for almost 2 months.

Also, I changed my SSRI from celexa to Prozac 3 months ago. Has anyone heard of this leading to a first cluster cycle?

Share this post


Link to post
Share on other sites

Hey Newbie,  I take 240MG"s of Verap for blood pressure on a daily basis,  once in a cycle it goes to 240 twice a day.  This is enough to calm the beast. I also do the D3 regemin as Batch recommends.  as soon as that kicks in,   about ten days I cut back on the verap.   Might give that a try.

Share this post


Link to post
Share on other sites
2 minutes ago, ChrisK said:

Hey Newbie,  I take 240MG"s of Verap for blood pressure on a daily basis,  once in a cycle it goes to 240 twice a day.  This is enough to calm the beast. I also do the D3 regemin as Batch recommends.  as soon as that kicks in,   about ten days I cut back on the verap.   Might give that a try.

I'm not sure if the fatigue is from the meds or the cycle - that's definitely something I can try. Do you normally have fatigue like that during/after a cycle?

Share this post


Link to post
Share on other sites

only when I take the additional 240mg"s of the verap.  makes it tough to work out, and mostly drained of energy.  Like I said when the D3 regemine kicks in and I drop the extra verap, my energy levels go back to normal.  Also fatigue is always a problem in a cycle for me due to the stress.  But as soon as I'm pain free,  I'm good to go.

Share this post


Link to post
Share on other sites

It lowers your blood pressure. That can be too much. What is your BP currently? 240 per day lowered mine to 80/60 at times. Needless to say, I quit taking it. I could not take enough to help. When it gets too low, I get very fatigued.

A cycle will make you tired as it moves along. Especially if you get nocturnal hits. They keep you up at night and then you can become prone to getting a hit if you try to nap. 

The D3 Regimen is awesome! It helps many patients on this board. Some go pain free and others get lower intensity hits and slower ramp up times. Both are a huge help in controlling the pain. 

Share this post


Link to post
Share on other sites
4 minutes ago, spiny said:

It lowers your blood pressure. That can be too much. What is your BP currently? 240 per day lowered mine to 80/60 at times. Needless to say, I quit taking it. I could not take enough to help. When it gets too low, I get very fatigued.

I have good BP normally, and sticking around 107/65 on the verap. I was hoping the new meds might help with the fatigue (been dealing with that since the onset 7 weeks ago). 

 

Thank you for sharing your experience! 

Share this post


Link to post
Share on other sites

Glad to hear that. If you up your dose, do re-checks, okay? 

Unfortunately fatigue can get you with CH. It just wears you out! Like being in battle with your head for hours a day!!! Exhausting after a while.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×